On the Sum of Reciprocal Generalized Fibonacci Numbers
Pingzhi Yuan,
Zilong He and
Junyi Zhou
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We consider infinite sums derived from the reciprocals of the generalized Fibonacci numbers. We obtain some new and interesting identities for the generalized Fibonacci numbers.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/402540.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/402540.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:402540
DOI: 10.1155/2014/402540
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().